U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Could the diabetic medication glyburide cause toes to go cold and lose color?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Kass
Podiatry 28 years experience
It would be prudent : For you to have a vascular exam. Diabetics more so than non diabetics get blockages in circulation from the knees to the ankles. You need to have at minimum a non invasive arterial doppler exam with toe brachial indices.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 7, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.